# SDR DALA2016062004802

- Difficulty date: June 12, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 50,777 hours, 27,097 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED A BLOWN TIRE EVENT ON LANDING.  RT OTBD ANTI-SKID EOAP CAUTION MESSAGE ON LANDING.  PERFORMED AACU BITE.  AACU FAULTS RT OTBD WHEEL NOT TURNING.  REPLACED  BOTH NR 3 AND NR 4 MLG TIRE ASSEMBLIES, NR 4 BRAKE ASSEMBLY AND NR 4 DACM DUE TO LEAKING.  LEAK AND OPERATIONS CHECK GOOD.  ACFT OK FOR SERVICE.
